MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number 256045
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd veritor¿ system for rapid detection of flu a+b clia-waived kit, there was a flu a result that was discrepant when compared to the biofire respiratoy panel flu a result.There was no report of patient impact.
 
Additional Manufacturer Narrative
B3.Date of event is unknown.The date received by manufacturer has been used for this field.G.4.Additional 510(k): k132259, k132692, k151291, k152870, k160161.Investigation summary: this statement summarizes the investigation results regarding a complaint that alleges discrepant result when using kit flu a+b 30 test physician veritor (material#: 256045), batch number 2354126.The customer is reporting an increase in discrepant results; the veritor results for flu a were discrepant from that of the pcr results for multiple patients.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.No photos or samples were received; therefore, return sample analysis could not be performed.The reported issue was unable to be confirmed.A trend analysis for discrepant results was conducted, no adverse trend was identified.There were no corrective actions taken at this time.This mdr is being submitted as part of a retrospective review of records dating april 2023-2025, under capa 11910483.

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAIVED KIT
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22961313
Report Number3006948883-2025-00667
Device Sequence Number21241674
Product Code PSZ
UDI-Device Identifier00382902560456
UDI-Public(01)00382902560456(11)221220(17)251208(10)2354126
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K112277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/08/2025
Device Catalogue Number256045
Device Lot Number2354126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown